MAUDE Adverse Event Report: EVA VITRECTOMY PACK VGPC INPUT 23G

EVA VITRECTOMY PACK VGPC INPUT 23G
Catalog Number 8300.23G02
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation showed that the cap was not fixed straight on the body, therefore the seal between the rubber ring and the inner knife is not guaranteed since the bubbles are formed by the instrument during the surgery which can lead to microbial infection, this complaint is concluded as reportable.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (b)(4).Details of this activity were discussed with (b)(4) office of compliance (b)(4) during a tele-conference on 05/31/2017.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
We had problem with 1 vitrectoom.Little air bubbles came from this vitrectoom.This vitrectoom is an ordinary 8000 cpm that comes from the pack.A tdc vitreous was handed to the surgeon so that he could do the surgery and did not have to open a new pack.

Brand Name
EVA VITRECTOMY PACK VGPC INPUT 23G
Common Device Name
EVA VITRECTOMY PACK VGPC INPUT 23G
MDR Report Key7481003
Report Number1222074-2018-00094
Device Sequence Number194871
Product Code HQE
UDI-Device Identifier08717872019000
UDI-Public08717872019000
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8300.23G02
Device Lot Number2000366739
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2015
Initial Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1